Discussions By Condition: Medical Errors

Want Your Opinion On My Illness

Posted In: Medical Errors 4 Replies
  • Posted By: Anonymous
  • August 27, 2008
  • 08:23 AM

I was very depressed due to my illness but now there is a hope that you will give me a solution of my problem . I am unmarried female , have been suffering from frequent urination for 4 years. After every 10 min I have to rush to the toilet I use cotton pads and put pressure on my legs, which enable me to control for 1 hour. I can't sit because I lose control while sitting. I have other prblems too (Constipation, Diarrhea, Extreme pain in legs, Weight has also increased, Swelling on the whole body. My stomach can't digest rich foods, multivitamin, iron supplements, antibiotics. All these things cause diarrhea or constipation with blood. Doctor advised the test (Urine D/R, Urine C/S, IVP,MRI, TSH) all reports are clear and normal . My condition getting worst . Please help me

Reply Flag this Discussion

4 Replies:

  • Please try acupuncture - it is very helpful for genitourinary issues. A good acupuncturist can help get your frequent urination under control. www.acufinder.com I recommend a good quality probiotic to help get your flora back on track. This can help with the constipation as well as urinary issues. I also suggest a full stool exam and check for parasites/bacteria/candida/clostridium difficile infections. Have you had a fasting blood glucose test to rule out diabetes? Best wishesDOM
    acuann 3,080 Replies
    • August 27, 2008
    • 06:15 PM
    • 0
    Flag this Response
  • how about a check for gluten intolerance? i dont think that causes leaking urine but it can cause the other stuff. one of the old fashioned antidepressants, imiprimine, may help the urine problem. of course you still need to find the cause. and imipramine is hard to start because you will be very sedated at first. i cant believe your mean doctor didn't at least suggest it until you can find the cause. is it at least a uriologist? google sprue and see if any of your symptoms match
    emmarene 34 Replies
    • November 21, 2008
    • 11:49 AM
    • 0
    Flag this Response
  • what does the OBGYN say? How was your pelvic exam? What position is your bladder, vagina and uterus in?As women age, the muscles of the pelvis loosen which can cause frequent urination.
    Anonymous 42,789 Replies
    • January 12, 2009
    • 10:16 AM
    • 0
    Flag this Response
  • has the doctor suggested detrol or anything else for overactive bladder? it is normal for those meds to irritate the GI tract. always take on a full stomach and eat yogurt with active cultures when on ATB also drink plenty of fluids.
    AprilRN 27 Replies
    • January 26, 2009
    • 03:25 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?